RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grosse, H

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:12
Abstract pages:207
Full texts:53
References:34

http://www.mathnet.ru/eng/person118370
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. H. Grosse, M. Oberguggenberger, I. T. Todorov, “Generalized Functions for Quantum Fields Obeying Quadratic Exchange Relations”, Tr. Mat. Inst. Steklova, 228 (2000),  90–100  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 228 (2000), 81–91

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019